Publikationen
   
neuere Publikationen (ab 1998)   ausgewählte frühere Publikationen
   
Gaffke, N.; Graßhoff, U.; Schwabe, R.:
Algorithms for approximate linear regression design applied to a first order model with heteroscedasticity.
Computational Statistics and Data Analysis 71 (2014) 1113-1123.
   

Brückner, K.:
Quantifying the error of convex order bounds for truncated first moments.
Insurance: Mathematics and Economics 42 (2008), S. 261-270.
Online-Version: doi:10.1016/j.insmatheco.2007.02.007
   

Gaffke, N.; Pukelsheim F.:
Vector and matrix apportionment problems and separable convex integer optimization.
Mathematical Methods of Operations Research 67 (2008), 133-159.
   

Gaffke, N.; Pukelsheim F.:
Divisor methods for proportional representation systems: an optimization approach to vector and matrix apportionment problems.
Mathematical Social Sciences 56 (2008), 166-184.
   

Gaffke, N.:
Three test statistics for a nonparametric one-sided hypothesis on the mean of a nonnegative variable.
Mathematical Methods of Statistics 14 (2005), 4, 451-467.
(Online-Version des entsprechenden Preprints Nr. 13 (2004), Fakultät für Mathematik, Universität Magdeburg.
(pdf-format))
   

Gaffke, N.:
Nonparametric one-sided testing for the mean and related extremum problems.
Mathematical Methods of Statistics 13 (2004), 4, 369-391.
(Online-Version des entsprechenden Preprints Nr. 6 (2004), Fakultät für Mathematik, Universität Magdeburg.
(pdf-format))
   

Gaffke, N.; Zöllner, A.:
A resampling approach for under-estimating a finite population total from a censored sample.
Communications in statistics 32 (2003), 12, 2305-2320.
(Online-Version des entsrechenden Preprints Nr. 10(2002), Fakultät für Mathematik, Universität Magdeburg.
(ps-format))
   
Heiligers, B.; Hilgers, R.D.:
A note on optimal mixture and mixture amount designs.
Statistica Sinica 13 (2003), 3, 709-726.
(Online-Version des entsprechenden Preprints Nr. 4 (2002), Fakultät für Mathematik, Universität Magdeburg.
(ps-format))
   

Gaffke, N.; Heiligers, B.; Offinger, R.:
On the asymptotik null-distribution of the Wald statistic at singular parameter points.
Statistics & Decisions 20 (2002), 379-398.
(Online-Version des entsrechenden Preprints Nr. 16 (2001), Fakultät für Mathematik, Universität Magdeburg.
(ps-format))
   
Gaffke, N.; Heiligers, B.; Offinger, R.:
Isotropic discrete orientation distributions on the 3D special orthogonal group.
Linear Algebra and its Applications 354 (2002), 119-139.
(Online-Version des entsprechenden Preprints Nr. 26 (2000), Fakultät für Mathematik, Universität Magdeburg.
(ps-format))
   
Heiligers, B.:
Totally positive regression: E-optimal designs.
Metrika 54 (2001), 191-213.
   
Bertram, A.; Böhlke, T.; Gaffke, N; Heiligers, B.; Offinger, R.:
On the generation of discrete isotropic orientation distributions for linear elastic cubic crystals.
Journal of Elasticity 58 (2000), 233-248.
   
Draper, N.R.; Heiligers, B.; Pukelsheim, F.:
Kiefer ordering of second-degree mixture designs for four ingredients.
Proc. 1999 Joint Statistical Meetings in Baltimore MD, Volume on Physical and Engineering Sciences, Amer. Statist. Assoc., Baltimore, 2000, 1-9.
   
Draper, N.R.; Heiligers, B.; Pukelsheim, F.:
Kiefer ordering of simplex designs for second-degree mixture models with four or more ingredients.
The Annals of Statistics 28 (2000), 578-590.
   
Gaffke, N.; Heiligers, B.:
Numerical methods for linear minimax estimation.
Discussiones Mathematicae, Probability and Statistics 20 (2000), 51-62.
   
Gaffke, N.; Heiligers, B.:
Optimal approximate designs for B-spline regression with multiple knots.
In: S.H. Park, G.G. Vining (eds): Statistical Process Monitoring and Optimization, pp. 339-358. Marcel Dekker, New York, 2000.
   
Offinger, R.:
Empirische Bayes-Schätzung in nichtlinearen statistischen Modellen.
Technische Mechanik 20 (2000), 237-242.
   
Budde, J; Gaffke, N.:
A class of extremum problems related to agency models with imperfect monitoring.
Mathematical Methods of Operations Research 50 (1999), 101-120.
   
Gaffke, N.; Steyer, R.; von Davier, A.:
On the asymptotic null-distribution of the Wald statistic at singular parameter points.
Statistics & Decisions 17 (1999), 339-358.
   
Heiligers, B.:
Experimental design for polynomial spline regression.
Tatra Mountains Mathematical Publications 17 (1999), 157-165.
   
Martin, O.; Offinger, R.; Zehn, M.:
Influence of parameter estimation procedures on the updating process for large finite element models.
In: Friswell, M.I., et al. (eds): Identification in Engineering Systems, Proc. 2nd International Conference Swansea, Wales 1999, University of Wales (1999), 240-250.
   
Abt, M.; Gaffke, N.; Liski, E.P.; Sinha, B.K.:
Optimal designs in growth curve models II. Correlated model for quadratic growth: optimal designs for parameter estimation and growth prediction.
J. Statist. Planning Inference 67 (1998), 287-296.
   
Gaffke, N.:
Numerical computation of optimal approximate designs in polynomial spline regression.
Journal of Combinatorics, Information & System Sciences, 23 (1998), 85-94.
   
Gaffke, N.; Heiligers, B.:
Minimum support invariant designs for multiple cubic regression.
J. Statist. Planning Inference 72 (1998), 229-245.
   
Heiligers, B.:
E-optimal designs for polynomial spline regression.
J. Statist. Planning Inference 75 (1998), 159-172.
   
Heiligers, B.; Ruf, J.:
Stochastic models for the return of used devices.
In: Kahle, W. (ed): Advances in Stochastic Models for Reliability, Quality and Safety. Birkhauser Book Series, Statistics for Industry and Technology, 1998, 113-123.
   
Offinger, R.:
Least squares and minimum distance estimation in the three-parameter Weibull and Fréchet models with applications to river drain data.
In: Kahle, W. (ed): Advances in Stochastic Models for Reliability, Quality and Safety. Birkhauser Book Series, Statistics for Industry and Technology, 1998, 81-97.

 

ausgewählte frühere Publikationen
   

Gaffke, N.; Heiligers, B.:
Approximate designs for polynomial regression: Invariance, admissibility, and optimality.
In: S. Ghosh, C.R. Rao (eds.): Handbook of Statistics 13, Design and Analysis of Experiments. Elsevier, Amsterdam, 1996, 1149-1199.
   
Gaffke, N.; Heiligers, B.:
Second order methods for solving extremum problems from optimal linear regression design.
Optimization 36 (1996), 41-57.
   
Gaffke, N.; Heiligers, B.:
Computing optimal approximate invariant designs for cubic regression on multidimensional balls and cubes.
J. Statist. Plann. Inference 47 (1995), 347-376.